MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LIGHT SOURCE
Model Number CLK-4
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported halogen light source was not powered on during reprocessing.There were no reports of patient harm.

Brand Name
HALOGEN LIGHT SOURCE
Common Device Name
HALOGEN LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24092933
Report Number3002808148-2026-01483
Device Sequence Number18727286
Product Code FCQ
UDI-Device Identifier04953170024528
UDI-Public04953170024528
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLK-4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown